Alert archive / Mississippi / River Flood Warnings in 2022
River Flood Warning 13, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Feb 25, 2022, 6:06 AM CST for Noxubee County, Mississippi. It was in force for 6 days.
The area
The outline as issued.
The facts
- Issued
- Feb 25, 2022, 6:06 AM CST (12:06 UTC)
- Expired
- Mar 3, 2022, 5:13 AM CST
- In force
- 6 days
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Noxubee County, MS
The radar
The Columbus AFB radar (KGWX), 94 km from the middle of the area, began a volume at 12:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Noxubee River at Macon (MCNM6).
- Action stage
- 27 ft
- Minor stage
- 28 ft
- Moderate stage
- 35 ft
- Major stage
- 37 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02448000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
076
WGUS44 KJAN 251206
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Jackson MS
606 AM CST Fri Feb 25 2022
...The National Weather Service in Jackson MS has issued a Flood
Warning for the following rivers in Mississippi...
Noxubee River At Macon affecting Noxubee County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Forecast includes rainfall on the ground and 24 hours of additional
rainfall.
Additional information is available at
www.water.weather.gov/ahps2/index.php?wfo=JAN
The next statement will be issued this evening between 6 and 8 PM
CST.
&&
MSC103-260200-
/O.NEW.KJAN.FL.W.0013.220225T1206Z-220227T0600Z/
/MCNM6.1.ER.220225T0715Z.220225T1800Z.220226T1200Z.NO/
606 AM CST Fri Feb 25 2022
...FLOOD WARNING IN EFFECT FROM THIS MORNING TO LATE SATURDAY
NIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Noxubee River At Macon.
* WHEN...From this morning to late Saturday night.
* IMPACTS...At 26.0 feet, Low land near the river is flooded.
* ADDITIONAL DETAILS...
- At 5:00 AM CST Friday the stage was 26.3 feet.
- Forecast...The river is expected to rise to a crest of 26.4
feet this afternoon. It will then fall below flood stage
tomorrow morning.
- Flood stage is 26.0 feet.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (6 am CST)
Location Stg Stg Day/Time Sat Sun Mon
Noxubee River
Macon 26.0 26.3 Fri 5 am CST 26.0 23.5 21.8
&&
LAT...LON 3300 8852 3307 8862 3314 8875 3320 8867
3313 8855 3304 8845
$$
NF12 follow-up statements
335
WGUS84 KJAN 251608
FLSJAN
Flood Statement
National Weather Service Jackson MS
1008 AM CST Fri Feb 25 2022
...The Flood Warning is extended for the following rivers in
Mississippi...
Noxubee River At Macon affecting Noxubee County.
Luxapallila Creek Near Columbus affecting Lowndes County.
...The Flood Warning continues for the following rivers in
Mississippi...
Tibbee Creek Near Tibbee affecting Clay County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Forecast includes rainfall on the ground and 48 hours of additional
rainfall.
Additional information is available at
www.water.weather.gov/ahps2/index.php?wfo=JAN
The next statement will be issued this evening at 7 PM CST.
&&
MSC103-260415-
/O.EXT.KJAN.FL.W.0013.000000T0000Z-220227T0712Z/
/MCNM6.1.ER.220225T0715Z.220225T1800Z.220226T1312Z.NO/
1008 AM CST Fri Feb 25 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE SATURDAY NIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Noxubee River At Macon.
* WHEN...Until late Saturday night.
* IMPACTS...At 26.0 feet, Low land near the river is flooded.
* ADDITIONAL DETAILS...
- At 9:00 AM CST Friday the stage was 26.6 feet.
- Forecast...The river is expected to rise to a crest of 26.7
feet this afternoon.
- Flood stage is 26.0 feet.
&&
Fld Observed Forecasts (12 pm CST)
Location Stg Stg Day/Time Sat Sun Mon
Noxubee River
Macon 26.0 26.6 Fri 9 am CST 25.6 23.6 21.8
&&
LAT...LON 3300 8852 3307 8862 3314 8875 3320 8867
3313 8855 3304 8845
$$
MSC087-260415-
/O.EXT.KJAN.FL.W.0012.000000T0000Z-220227T1137Z/
/CLUM6.1.ER.220223T2027Z.220225T1245Z.220226T1737Z.NO/
1008 AM CST Fri Feb 25 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE SATURDAY NIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Luxapallila Creek Near Columbus.
* WHEN...Until late Saturday night.
* IMPACTS...At 17.0 feet, Residents north of columbus and near
Steens may need to take precautions. Several secondary roads north
of columbus have water flowing over them.
* ADDITIONAL DETAILS...
- At 9:00 AM CST Friday the stage was 18.1 feet.
- Forecast...The river has crested and is expected to fall
below flood stage late tomorrow morning and continue falling
to 9.3 feet by Wednesday morning.
- Flood stage is 15.0 feet.
&&
Fld Observed Forecasts (12 pm CST)
Location Stg Stg Day/Time Sat Sun Mon
Luxapallila Creek
Columbus 15.0 18.1 Fri 9 am CST 14.9 11.2 10.5
&&
LAT...LON 3349 8843 3356 8840 3364 8826 3350 8828
3350 8836 3345 8842
$$
MSC025-260415-
/O.EXT.KJAN.FL.W.0009.000000T0000Z-220227T1030Z/
/TBBM6.1.ER.220224T0140Z.220224T2345Z.220226T1630Z.NO/
1008 AM CST Fri Feb 25 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE SATURDAY NIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Tibbee Creek Near Tibbee.
* WHEN...Until late Saturday night.
* IMPACTS...At 23.5 feet, Flood water is covering the gravel road
south of West Point that leads to the Tibbee Creek bridge near
Tibbee.
* ADDITIONAL DETAILS...
- At 9:30 AM CST Friday the stage was 24.4 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:30 AM CST Friday was 25.1 feet.
- Forecast...The river has crested and is expected to fall
below flood stage late tomorrow morning and continue falling
to 14.3 feet by Wednesday morning.
- Flood stage is 23.0 feet.
&&
Fld Observed Forecasts (12 pm CST)
Location Stg Stg Day/Time Sat Sun Mon
Tibbee Creek
Tibbee 23.0 24.4 Fri 9 am CST 22.9 19.1 16.2
&&
LAT...LON 3352 8851 3352 8863 3356 8880 3365 8871
3359 8861 3357 8853
$$
2642
WGUS84 KJAN 260245
FLSJAN
Flood Statement
National Weather Service Jackson MS
845 PM CST Fri Feb 25 2022
...The Flood Warning is extended for the following rivers in
Mississippi...
Noxubee River At Macon affecting Noxubee County.
...The Flood Warning continues for the following rivers in
Mississippi...
Luxapallila Creek Near Columbus affecting Lowndes County.
Tibbee Creek Near Tibbee affecting Clay County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Forecast includes rainfall on the ground and 48 hours of additional
rainfall.
Additional information is available at
www.water.weather.gov/ahps2/index.php?wfo=JAN
The next statement will be issued Saturday morning at 1045 AM CST.
&&
MSC103-261645-
/O.EXT.KJAN.FL.W.0013.000000T0000Z-220227T0900Z/
/MCNM6.1.ER.220225T0715Z.220226T0200Z.220226T1500Z.NO/
845 PM CST Fri Feb 25 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE SATURDAY NIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Noxubee River At Macon.
* WHEN...Until late Saturday night.
* IMPACTS...At 26.0 feet, Low land near the river is flooded.
* ADDITIONAL DETAILS...
- At 8:00 PM CST Friday the stage was 27.0 feet.
- Forecast...The river is expected to fall below flood stage
late tomorrow morning and continue falling to 18.0 feet
Wednesday evening.
- Flood stage is 26.0 feet.
&&
Fld Observed Forecasts (6 pm CST)
Location Stg Stg Day/Time Sat Sun Mon
Noxubee River
Macon 26.0 27.0 Fri 8 pm CST 25.1 23.8 22.3
&&
LAT...LON 3300 8852 3307 8862 3314 8875 3320 8867
3313 8855 3304 8845
$$
MSC087-261645-
/O.EXT.KJAN.FL.W.0012.000000T0000Z-220227T0925Z/
/CLUM6.1.ER.220223T2027Z.220225T1245Z.220226T1525Z.NO/
845 PM CST Fri Feb 25 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE SATURDAY NIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Luxapallila Creek Near Columbus.
* WHEN...Until late Saturday night.
* IMPACTS...At 17.0 feet, Residents north of columbus and near
Steens may need to take precautions. Several secondary roads north
of columbus have water flowing over them.
* ADDITIONAL DETAILS...
- At 8:00 PM CST Friday the stage was 17.0 feet.
- Forecast...The river is expected to fall below flood stage
late tomorrow morning and continue falling to 9.0 feet
Wednesday evening.
- Flood stage is 15.0 feet.
&&
Fld Observed Forecasts (6 pm CST)
Location Stg Stg Day/Time Sat Sun Mon
Luxapallila Creek
Columbus 15.0 17.0 Fri 8 pm CST 12.9 10.5 10.0
&&
LAT...LON 3349 8843 3356 8840 3364 8826 3350 8828
3350 8836 3345 8842
$$
MSC025-261645-
/O.EXT.KJAN.FL.W.0009.000000T0000Z-220227T0712Z/
/TBBM6.1.ER.220224T0140Z.220224T2345Z.220226T1312Z.NO/
845 PM CST Fri Feb 25 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE SATURDAY NIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Tibbee Creek Near Tibbee.
* WHEN...Until late Saturday night.
* ADDITIONAL DETAILS...
- At 7:30 PM CST Friday the stage was 23.7 feet.
- Forecast...The river has crested and is expected to fall
below flood stage tomorrow morning and continue falling to
14.3 feet by Wednesday morning.
- Flood stage is 23.0 feet.
&&
Fld Observed Forecasts (6 pm CST)
Location Stg Stg Day/Time Sat Sun Mon
Tibbee Creek
Tibbee 23.0 23.7 Fri 7 pm CST 21.9 17.8 17.3
&&
LAT...LON 3352 8851 3352 8863 3356 8880 3365 8871
3359 8861 3357 8853
$$
LP756
WGUS84 KJAN 261602
FLSJAN
Flood Statement
National Weather Service Jackson MS
1002 AM CST Sat Feb 26 2022
...The Flood Warning is extended for the following rivers in
Mississippi...
Noxubee River At Macon affecting Noxubee County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Forecast includes rainfall on the ground and 48 hours of additional
rainfall.
Additional information is available at
www.water.weather.gov/ahps2/index.php?wfo=JAN
The next statement will be issued this evening at 700 PM CST.
&&
MSC103-270415-
/O.EXT.KJAN.FL.W.0013.000000T0000Z-220301T2308Z/
/MCNM6.1.ER.220225T0715Z.220227T0600Z.220301T0508Z.NO/
1002 AM CST Sat Feb 26 2022
...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Noxubee River At Macon.
* WHEN...Until Tuesday afternoon.
* IMPACTS...At 28.0 feet, Farm land near the river begins to flood.
* ADDITIONAL DETAILS...
- At 9:00 AM CST Saturday the stage was 27.6 feet.
- Forecast...The river is expected to rise to a crest of 28.3
feet just after midnight tonight.
- Flood stage is 26.0 feet.
&&
Fld Observed Forecasts (12 pm CST)
Location Stg Stg Day/Time Sun Mon Tue
Noxubee River
Macon 26.0 27.6 Sat 9 am CST 28.2 27.2 24.4
&&
LAT...LON 3300 8852 3307 8862 3314 8875 3320 8867
3313 8855 3304 8845
$$837
WGUS84 KJAN 270252
FLSJAN
Flood Statement
National Weather Service Jackson MS
852 PM CST Sat Feb 26 2022
...The Flood Warning continues for the following rivers in
Mississippi...
Noxubee River At Macon affecting Noxubee County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Forecast includes rainfall on the ground and 48 hours of additional
rainfall.
Additional information is available at
www.water.weather.gov/ahps2/index.php?wfo=JAN
The next statement will be issued Sunday morning at 900 AM CST.
&&
MSC103-271700-
/O.CON.KJAN.FL.W.0013.000000T0000Z-220301T2308Z/
/MCNM6.1.ER.220225T0715Z.220227T1200Z.220301T0508Z.NO/
852 PM CST Sat Feb 26 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL TUESDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Noxubee River At Macon.
* WHEN...Until Tuesday afternoon.
* IMPACTS...At 28.0 feet, Farm land near the river begins to flood.
* ADDITIONAL DETAILS...
- At 8:00 PM CST Saturday the stage was 28.7 feet.
- Forecast...The river is expected to rise to a crest of 29.0
feet Sunday morning.
- Flood stage is 26.0 feet.
&&
Fld Observed Forecasts (6 pm CST)
Location Stg Stg Day/Time Sun Mon Tue
Noxubee River
Macon 26.0 28.7 Sat 8 pm CST 28.7 26.6 23.7
&&
LAT...LON 3300 8852 3307 8862 3314 8875 3320 8867
3313 8855 3304 8845
$$
LP852
WGUS84 KJAN 271434
FLSJAN
Flood Statement
National Weather Service Jackson MS
834 AM CST Sun Feb 27 2022
...The Flood Warning is extended for the following rivers in
Mississippi...
Noxubee River At Macon affecting Noxubee County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Forecast includes rainfall on the ground and 48 hours of additional
rainfall.
Additional information is available at
www.water.weather.gov/ahps2/index.php?wfo=JAN
The next statement will be issued this evening at 845 PM CST.
&&
MSC103-280245-
/O.EXT.KJAN.FL.W.0013.000000T0000Z-220302T1100Z/
/MCNM6.1.ER.220225T0715Z.220227T1800Z.220301T1700Z.NO/
834 AM CST Sun Feb 27 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TUESDAY NIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Noxubee River At Macon.
* WHEN...Until late Tuesday night.
* ADDITIONAL DETAILS...
- At 8:00 AM CST Sunday the stage was 29.4 feet.
- Forecast...The river is expected to rise to a crest of 29.5
feet this afternoon.
- Flood stage is 26.0 feet.
&&
Fld Observed Forecasts (6 am CST)
Location Stg Stg Day/Time Mon Tue Wed
Noxubee River
Macon 26.0 29.4 Sun 8 am CST 28.5 26.5 23.5
&&
LAT...LON 3300 8852 3307 8862 3314 8875 3320 8867
3313 8855 3304 8845
$$317
WGUS84 KJAN 280153
FLSJAN
Flood Statement
National Weather Service Jackson MS
753 PM CST Sun Feb 27 2022
...The Flood Warning is extended for the following rivers in
Mississippi...
Noxubee River At Macon affecting Noxubee County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Forecast includes rainfall on the ground and 48 hours of additional
rainfall.
Additional information is available at
www.water.weather.gov/ahps2/index.php?wfo=JAN
The next statement will be issued Monday morning at 1000 AM CST.
&&
MSC103-281600-
/O.EXT.KJAN.FL.W.0013.000000T0000Z-220303T0448Z/
/MCNM6.1.ER.220225T0715Z.220301T0000Z.220302T1048Z.NO/
753 PM CST Sun Feb 27 2022
...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Noxubee River At Macon.
* WHEN...Until Wednesday evening.
* ADDITIONAL DETAILS...
- At 7:00 PM CST Sunday the stage was 30.0 feet.
- Forecast...The river is expected to rise to a crest of 30.6
feet tomorrow evening. It will then fall below flood stage
early Wednesday morning.
- Flood stage is 26.0 feet.
&&
Fld Observed Forecasts (6 pm CST)
Location Stg Stg Day/Time Mon Tue Wed
Noxubee River
Macon 26.0 30.0 Sun 7 pm CST 30.6 27.8 24.1
&&
LAT...LON 3300 8852 3307 8862 3314 8875 3320 8867
3313 8855 3304 8845
$$
LP247
WGUS84 KJAN 281642
FLSJAN
Flood Statement
National Weather Service Jackson MS
1042 AM CST Mon Feb 28 2022
...The Flood Warning continues for the following rivers in
Mississippi...
Noxubee River At Macon affecting Noxubee County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Forecast includes rainfall on the ground and 48 hours of additional
rainfall.
Additional information is available at
www.water.weather.gov/ahps2/index.php?wfo=JAN
The next statement will be issued this evening at 7 PM CST.
&&
MSC103-010445-
/O.EXT.KJAN.FL.W.0013.000000T0000Z-220302T1800Z/
/MCNM6.1.ER.220225T0715Z.220228T0715Z.220302T0000Z.NO/
1042 AM CST Mon Feb 28 2022
...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Noxubee River At Macon.
* WHEN...Until Wednesday afternoon.
* ADDITIONAL DETAILS...
- At 10:00 AM CST Monday the stage was 30.0 feet.
- Forecast...The river has crested and is expected to fall
below flood stage tomorrow evening and continue falling to
17.2 feet by Saturday morning.
- Flood stage is 26.0 feet.
&&
Fld Observed Forecasts (12 pm CST)
Location Stg Stg Day/Time Tue Wed Thu
Noxubee River
Macon 26.0 30.0 Mon 10 am CS 26.8 23.7 21.1
&&
LAT...LON 3300 8852 3307 8862 3314 8875 3320 8867
3313 8855 3304 8845
$$
2167
WGUS84 KJAN 010406 RRA
FLSJAN
Flood Statement
National Weather Service Jackson MS
1006 PM CST Mon Feb 28 2022
...The Flood Warning is extended for the following rivers in
Mississippi...
Noxubee River At Macon affecting Noxubee County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Forecast includes rainfall on the ground and 48 hours of additional
rainfall.
Additional information is available at
www.water.weather.gov/ahps2/index.php?wfo=JAN
The next statement will be issued Tuesday morning at 1015 AM CST.
&&
MSC103-011615-
/O.EXT.KJAN.FL.W.0013.000000T0000Z-220302T2230Z/
/MCNM6.1.ER.220225T0715Z.220228T0715Z.220302T0430Z.NO/
1006 PM CST Mon Feb 28 2022
...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Noxubee River At Macon.
* WHEN...Until Wednesday afternoon.
* ADDITIONAL DETAILS...
- At 9:00 PM CST Monday the stage was 29.7 feet.
- Forecast...The river is expected to fall below flood stage
late tomorrow evening and continue falling to 16.4 feet
Saturday evening.
- Flood stage is 26.0 feet.
&&
Fld Observed Forecasts (12 am CST)
Location Stg Stg Day/Time Wed Thu Fri
Noxubee River
Macon 26.0 29.7 Mon 9 pm CST 25.8 22.6 20.1
&&
LAT...LON 3300 8852 3307 8862 3314 8875 3320 8867
3313 8855 3304 8845
$$
LP441
WGUS84 KJAN 011618
FLSJAN
Flood Statement
National Weather Service Jackson MS
1018 AM CST Tue Mar 1 2022
...The Flood Warning is extended for the following rivers in
Mississippi...
Noxubee River At Macon affecting Noxubee County.
...The Flood Warning continues for the following rivers in
Mississippi...
Pearl River Above Philadelphia affecting Neshoba County.
Big Black River At West affecting Holmes and Attala Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at
www.water.weather.gov/ahps2/index.php?wfo=JAN
The next statement will be issued this evening at 1015 PM CST.
&&
MSC103-020430-
/O.EXT.KJAN.FL.W.0013.000000T0000Z-220304T0240Z/
/MCNM6.1.ER.220225T0715Z.220228T0715Z.220303T0840Z.NO/
1018 AM CST Tue Mar 1 2022
...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Noxubee River At Macon.
* WHEN...Until Thursday evening.
* ADDITIONAL DETAILS...
- At 10:00 AM CST Tuesday the stage was 29.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:00 AM CST Tuesday was 30.0 feet.
- Forecast...The river is expected to rise to a crest of 29.2
feet this afternoon. It will then fall below flood stage
early Thursday morning.
- Flood stage is 26.0 feet.
- Flood History...This crest compares to a previous crest of
29.2 feet on 12/11/2004.
&&
Fld Observed Forecasts (12 pm CST)
Location Stg Stg Day/Time Wed Thu Fri
Noxubee River
Macon 26.0 29.0 Tue 10 am CS 28.1 24.5 21.6
&&
LAT...LON 3300 8852 3307 8862 3314 8875 3320 8867
3313 8855 3304 8845
$$
MSC007-051-020430-
/O.EXT.KJAN.FL.W.0007.000000T0000Z-220305T0800Z/
/WSTM6.1.ER.220222T1010Z.220225T1430Z.220304T1400Z.NO/
1018 AM CST Tue Mar 1 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE FRIDAY NIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Big Black River At West.
* WHEN...Until late Friday night.
* ADDITIONAL DETAILS...
- At 9:45 AM CST Tuesday the stage was 18.3 feet.
- Forecast...The river is expected to fall below flood stage
Friday morning and continue falling to 10.0 feet Sunday
morning.
- Flood stage is 15.0 feet.
&&
Fld Observed Forecasts (12 pm CST)
Location Stg Stg Day/Time Wed Thu Fri
Big Black River
West 15.0 18.3 Tue 9 am CST 17.5 16.6 14.6
&&
LAT...LON 3291 9006 3314 8990 3330 8981 3322 8963
3313 8969 3285 8987
$$
MSC099-020430-
/O.EXT.KJAN.FL.W.0006.000000T0000Z-220303T0000Z/
/PLAM6.1.ER.220219T2052Z.220225T1815Z.220302T0600Z.NO/
1018 AM CST Tue Mar 1 2022
...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Pearl River Above Philadelphia.
* WHEN...Until Wednesday evening.
* ADDITIONAL DETAILS...
- At 9:45 AM CST Tuesday the stage was 13.1 feet.
- Forecast...The river is expected to rise to a crest of 13.1
feet this afternoon. It will then fall below flood stage just
after midnight tonight.
- Flood stage is 13.0 feet.
-
&&
Fld Observed Forecasts (12 pm CST)
Location Stg Stg Day/Time Wed Thu Fri
Pearl River
Philadelphi 13.0 13.1 Tue 9 am CST 12.9 12.6 11.9
&&
LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
3284 8892 3277 8918
$$023
WGUS84 KJAN 020240
FLSJAN
Flood Statement
National Weather Service Jackson MS
840 PM CST Tue Mar 1 2022
...The Flood Warning continues for the following rivers in
Mississippi...
Noxubee River At Macon affecting Noxubee County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at
www.water.weather.gov/ahps2/index.php?wfo=JAN
The next statement will be issued Wednesday morning at 845 AM CST.
&&
MSC103-021445-
/O.EXT.KJAN.FL.W.0013.000000T0000Z-220303T1120Z/
/MCNM6.1.ER.220225T0715Z.220228T0715Z.220302T1720Z.NO/
840 PM CST Tue Mar 1 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE WEDNESDAY NIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Noxubee River At Macon.
* WHEN...Until late Wednesday night.
* IMPACTS...At 28.0 feet, Farm land near the river begins to flood.
* ADDITIONAL DETAILS...
- At 8:00 PM CST Tuesday the stage was 28.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:00 PM CST Tuesday was 29.7 feet.
- Forecast...The river is expected to fall below flood stage
late tomorrow morning and continue falling to 15.4 feet
Sunday evening.
- Flood stage is 26.0 feet.
&&
Fld Observed Forecasts (6 pm CST)
Location Stg Stg Day/Time Wed Thu Fri
Noxubee River
Macon 26.0 28.0 Tue 8 pm CST 25.1 22.1 19.6
&&
LAT...LON 3300 8852 3307 8862 3314 8875 3320 8867
3313 8855 3304 8845
$$292
WGUS84 KJAN 021615
FLSJAN
Flood Statement
National Weather Service Jackson MS
1015 AM CST Wed Mar 2 2022
...The Flood Warning continues for the following rivers in
Mississippi...
Noxubee River At Macon affecting Noxubee County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Forecast includes rainfall on the ground and 48 hours of additional
rainfall.
Additional information is available at
www.water.weather.gov/ahps2/index.php?wfo=JAN
The next statement will be issued this evening at 7 PM CST.
&&
MSC103-030415-
/O.EXT.KJAN.FL.W.0013.000000T0000Z-220303T1049Z/
/MCNM6.N.ER.220225T0715Z.220228T0715Z.220302T1649Z.NO/
1015 AM CST Wed Mar 2 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...
* WHAT...Minor flooding is occurring.
* WHERE...Noxubee River At Macon.
* WHEN...Until late tonight.
* IMPACTS...At 26.0 feet, Low land near the river is flooded.
* ADDITIONAL DETAILS...
- At 8:00 AM CST Wednesday the stage was 26.5 feet.
- Forecast...The river is expected to fall below flood stage
late this morning and continue falling to 13.2 feet Monday
morning.
- Flood stage is 26.0 feet.
&&
Fld Observed Forecasts (12 pm CST)
Location Stg Stg Day/Time Thu Fri Sat
Noxubee River
Macon 26.0 26.5 Wed 8 am CST 22.3 18.5 16.0
&&
LAT...LON 3300 8852 3307 8862 3314 8875 3320 8867
3313 8855 3304 8845
$$
2581
WGUS84 KJAN 030128
FLSJAN
Flood Statement
National Weather Service Jackson MS
728 PM CST Wed Mar 2 2022
...The Flood Warning is extended for the following rivers in
Mississippi...
Noxubee River At Macon affecting Noxubee County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Forecast includes rainfall on the ground and 48 hours of additional
rainfall.
Additional information is available at
www.water.weather.gov/ahps2/index.php?wfo=JAN
The next statement will be issued late tonight at 515 AM CST.
&&
MSC103-031115-
/O.EXT.KJAN.FL.W.0013.000000T0000Z-220303T1113Z/
/MCNM6.N.ER.220225T0715Z.220228T0715Z.220302T1713Z.NO/
728 PM CST Wed Mar 2 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...
* WHAT...Minor flooding is occurring.
* WHERE...Noxubee River At Macon.
* WHEN...Until late tonight.
* IMPACTS...At 26.0 feet, Low land near the river is flooded.
* ADDITIONAL DETAILS...
- At 8:00 AM CST Wednesday the stage was 26.5 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:00 AM CST Wednesday was 28.1 feet.
- Forecast...The river is expected to fall to 13.2 feet Monday
morning.
- Flood stage is 26.0 feet.
&&
Fld Observed Forecasts (6 pm CST)
Location Stg Stg Day/Time Thu Fri Sat
Noxubee River
Macon 26.0 26.5 Wed 8 am CST 21.4 17.5 15.6
&&
LAT...LON 3300 8852 3307 8862 3314 8875 3320 8867
3313 8855 3304 8845
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Feb 25, 5:56 AM CST, 10 minutes earlier.
Area forecast discussion, Feb 25, 5:56 AM CST, 10 minutes before
Area Forecast Discussion National Weather Service Jackson MS 556 AM CST Fri Feb 25 2022 .UPDATE... Updated for 12Z aviation discussion && .AVIATION... 12Z TAF discussion: cold advection stratus will be the primary forecast challenge for today. It appears we'll see the current MVFR/IFR category ceilings scatter out later this morning into the early afternoon, and VFR conditions could prevail thereafter going into the evening with perhaps occasional periods of MVFR ceilings. Otherwise, expect northerly surface winds to be gusty today at times. /EC/ && .DISCUSSION... Today through tonight: There has been quite a clash of airmasses over the forecast area in the past couple of days. High temperatures yesterday varied by over 40 deg F, but the cool air is winning out now with the cold front having pushed southeast of the forecast area as of early this morning. Expect the cold advection pattern to continue as we go through today and tonight. Southwest flow aloft will support lingering light rain and drizzle this morning over mainly southern/eastern portions of the area, and this should diminish and become more suppressed to the south as we go through the day. For tonight, we'll see some increase in moist isentropic ascent, and this could bring an increase in light rain chances to the Delta region. Temperatures in the upper Delta region could briefly fall to freezing, but as of now, this precipitation is expected to all be liquid. /EC/ Tomorrow through Friday: The synoptic pattern will remain relatively unchanged heading into the weekend. A positively tilted shortwave trough over the Great Basin will eject into the Central Plains Saturday and slide through the Lower Mississippi Valley on Sunday. Ahead of this feature, renewed isentropic ascent will allow at least isolated to scattered showers to begin redeveloping across the Delta on Saturday. Strongest ascent with the wave and upper jet will translate across the region Saturday night into Sunday morning. Widespread showers are expected, especially along and north of the Natchez Trace corridor. Rainfall amounts will generally range from 0.25-0.5" with a few measurements near 0.75" not out of the question. Temperatures Saturday will be chilly, especially across the northern half of the area where highs will range from the low to upper 40s. By next week, the synoptic pattern will finally breakdown as the sub- tropical ridge weakens and retrogrades into Central Mexico. This will allow for dry northwest flow that will support a warming trend through the week. High temperatures in the low to mid 60s Monday will warm into the low to mid 70s by late week. A weak wave may slide through the area on Tuesday, but it will be fighting dry air and will likely be moisture starved with increasing cloud cover as the only noticeable feature. /TW/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 49 39 51 41 / 12 5 11 63 Meridian 52 39 55 43 / 54 2 3 31 Vicksburg 44 36 48 39 / 11 12 27 77 Hattiesburg 55 44 62 47 / 41 3 2 14 Natchez 46 39 51 40 / 21 7 14 55 Greenville 41 33 42 37 / 3 21 53 85 Greenwood 44 35 45 39 / 9 14 29 87 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. &&
Hazardous weather outlook, Feb 25, 4:09 AM CST, 1 hour 57 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 409 AM CST Fri Feb 25 2022 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 261015- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper- Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah- Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln- Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 409 AM CST Fri Feb 25 2022 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Thursday. 20 && ...HAZARD LEGEND... No short term hazards expected. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 10:00 AM CST | River Flood Warning | JAN | Leake | 3 days |
| Feb 25, 10:01 AM CST | River Flood Warning | JAN | Madison, Yazoo | 4 days |
Nearby
River Flood Warnings in Mississippi, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.